An estimate of the degree of stability of non-linear sample-data systems
Doklady Akademii Nauk, Tome 155 (1964) no. 6, pp. 1272-1273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_6_a8,
author = {Ya. Z. Tsypkin},
title = {An estimate of the degree of stability of non-linear sample-data systems},
journal = {Doklady Akademii Nauk},
pages = {1272--1273},
year = {1964},
volume = {155},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a8/}
}
Ya. Z. Tsypkin. An estimate of the degree of stability of non-linear sample-data systems. Doklady Akademii Nauk, Tome 155 (1964) no. 6, pp. 1272-1273. http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a8/